Differential and Integral Equations

Uniform stabilization of the Euler-Bernoulli equation with feedback operator only in the Neumann boundary condition

N. Ourada and R. Triggiani

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 277-292.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569614

Mathematical Reviews number (MathSciNet)
MR1081184

Zentralblatt MATH identifier
0743.35006

Subjects
Primary: 35B37
Secondary: 35L99: None of the above, but in this section 35Q05: Euler-Poisson-Darboux equations

Citation

Ourada, N.; Triggiani, R. Uniform stabilization of the Euler-Bernoulli equation with feedback operator only in the Neumann boundary condition. Differential Integral Equations 4 (1991), no. 2, 277--292. https://projecteuclid.org/euclid.die/1371569614


Export citation